Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Institute: MPI für Physik Komplexer Systeme     Collection: Semiclassics and chaos in quantum systems     Display Documents



  history
ID: 401662.0, MPI für Physik Komplexer Systeme / Semiclassics and chaos in quantum systems
Semiclassical scattering in two dimensions
Authors:Adhikari, S. K.; Hussein, M. S.
Language:English
Date of Publication (YYYY-MM-DD):2008-12
Title of Journal:American Journal of Physics
Journal Abbrev.:Am. J. Phys.
Volume:76
Issue / Number:12
Start Page:1108
End Page:1113
Review Status:Peer-review
Audience:Not Specified
External Publication Status:published
Document Type:Article
Version Comment:Automatic journal name synchronization
Communicated by:Heidrun Näther
Affiliations:MPI für Physik Komplexer Systeme/Distinguished Research Fellows
External Affiliations:[Adhikari, Sadhan K.] UNESP Sao Paulo State Univ, Inst Fis Teor, BR-01405900 Sao Paulo, Brazil.; [Hussein, Mahir S.] Max Planck Inst Phys Komplexer Syst, D-01187 Dresden, Germany.; [Hussein, Mahir S.] Univ Sao Paulo, Inst Fis, BR-05315970 Sao Paulo, Brazil.
Identifiers:ISI:000261001300005 [ID No:1]
ISSN:0002-9505 [ID No:2]
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.